# SDR SWAA2015070841494

- Difficulty date: July 3, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 55,208 hours, 31,978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771009
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LOWER OVERWING EXIT SIGN LENS MISSING.  INSTALLED LENS IAW AMM.
